# SDR AUS20040479

- Difficulty date: May 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWN LIGHT FAILED TO ILLUMINATE ON GEAR SELECTION. INVESTIGATION FOUND A FAULTY LOCK MECHANISM IN THE LAMP LENS CAP.
